# SDR UALA2009062901835

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 32,245 hours, 7,136 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS4568J0460SS
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF HYD C-SYSTEM QUANTITY AND PRESSURE.  REPLACED NLG STEERING LINE.  LEAK CHECKED GOOD.
